MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION LIFE SCOPE G9; BEDSIDE MONITOR

NIHON KOHDEN CORPORATION LIFE SCOPE G9; BEDSIDE MONITOR
Model Number CU-192R
Medical Device Problem Codes Tactile Prompts/Feedback (4022); No Tactile Prompts/Feedback (4024)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the touchscreen on the g9 monitor was not working.Technical support (ts) had the bme run the driver setup and touchscreen calibration per the service manual, but when attempting to calibrate, it could not find the touchscreen controller.When they went into the galax tool to try to manually configure the touchscreen, it would not recognize the controller at com3.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Event or Problem Description
The biomedical engineer (bme) reported that the touchscreen on the g9 monitor was not working.Technical support (ts) had the bme run the driver setup and touchscreen calibration per the service manual, but when attempting to calibrate, it could not find the touchscreen controller.When they went into the galax tool to try to manually configure the touchscreen, it would not recognize the controller at com3.No patient harm was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported that the touchscreen on the g9 monitor was not working.Technical support (ts) had the bme run the driver setup and touchscreen calibration per the service manual, but when attempting to calibrate, it could not find the touchscreen controller.When they went into the galax tool to try to manually configure the touchscreen, it would not recognize the controller at com3.No patient harm was reported.Investigation summary: the g9 monitor was returned to nihon kohden (nk) for evaluation and repair.During the evaluation, the reported issue was successfully duplicated.The cause was determined to be corruption of the operating system.Nk will continue to monitor and trend.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 01/05/2026 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 2: 01/12/2026 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 3: 01/22/2026 emailed the customer via microsoft outlook for the information in the ni list above: the customer replied on the 3rd attempt, but did not provide the requested information.Additional information: b4 date of this report g3 date received by manufacturer g6 type of report h2 if follow-up, what type? h3 device evaluated by manufacturer? h6 event problem and evaluation codes.H11 additional manufacturer narrative.

Brand Name
LIFE SCOPE G9
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key24180139
Report Number8030229-2026-06145
Device Sequence Number9557406
Product Code MHX
UDI-Device Identifier04931921112168
UDI-Public(01)04931921112168
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K213316
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCU-192R
Device Catalogue NumberCU-192RA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown